I am suffering from some kind of skin infection which is getting irritating. I know this is happening because of sweating as it has happened before on chest. Last time l applied fluconazole ointment and took ketkenazole tablets. Can i repeat the same treatment now, if require i can share a screenshot of infected area.
Like the answers? Chat privately with the doctor of your choice
Hi. Greetings. Yes. It could be due to a fungal infection. However, it is not advisable to take those medicines without any confirmation of the diagnosis. So please send photo of the lesion on follow up messaging or see a qualified dermatologist near you. You could use an anti perspirant to control sweating to prevent infection in the long run. Warm regards.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.